I have been having sex with the same guy for the last 4 years. Within the last two years it has been painful to have sex. When I went to the doctor (about 11months ago) I was told the lining of my uterus was possibly thinning do to being on the pill (ortho tri-cyclen) for such a long time (7 years). I don't know what to do about the whole thing. Every time I go to the doctor I am told nothing is wrong or they don't know what is wrong. in the last month I have not been able to have sex or even use tampons. I want to cry because the pain is so bad. What should I make my next step? Is it even true and the linning?
Go see another doctor.
~*~Smile, it's the second best thing you can do with your mouth.~*~
I think that you should go to another doctor like amanda said and if they say that nothing is wrong with you then maybe you should try another brand of form of bc because that might be whats causing it. and if other forms dont work then try getting off the pill for a while and see how that works yeah its more of a risk at getting preg. but you have to be able to do what makes you preg. first and just use condoms. thats what i would do personally but see what another doctor says first.